MathSciNet Relay Station
MathSciNet bibliographic data
MR1845339 37F50 (37F10 37F35)
Heinemann, Stefan-M.; Stratmann, Bernd O. Hausdorff dimension 2 for Julia sets of quadratic polynomials. Math. Z. 237 (2001), no. 3, 571–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement